# SDR QMLA2013090413126

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N557UH
- Make and model: Bell 430
- Aircraft serial: 49120
- Aircraft time: 5,414 hours, 17,317 cycles
- Engine: Allsn 250C40B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Stud
- Condition: Broken
- Location: T/R Gearbox
- Part time: 7,207 hours
- Component: Gearbox, Bell
- Component part number: 222042001103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUD HAD SHEARED OFF OF THE TAIL ROTOR GEARBOX MOUNTING FLANGE AT ONE O`CLOCK POSITION.  NOTICED POSITIONS THREE, FIVE AND ELEVEN O`CLOCK STUDS WERE LOOSE AS WELL.   REMOVED TAIL ROTOR GEARBOX FROM THE ACFT.
